# SDR UPS02239400

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL RT SIDE WALL WEB HAS SUSPECT CRACK 3 INCHES ABOVE SILL AT BS 243 APPROX.  HFEC CARRIED AND CONFIRMS CRACKS.  DAMAGE REMOVED IAW SRM 51-10-01, HFEC C/W ON CUTOUT NDF.  REPAIRED IAW SRM 51-40-02 FIGURE 1.
